Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I’m 33 yrs, diagnosed with ijvt, from past 1 month taking warfarin 5 mg and homochek tablet. Should I switch to produce 75? I don’t want to take blood thinners for a life time.

2 Doctors Answered
Hello and greetings, Mr. lybrate-user you have been diagnosed as a case of internal jugular vein thrombosis. In this condition, there is a mismatch between the blood thinners and the clotting. You have a tendency for spontaneous clotting inside your veins. This will block the flow of blood in the veins. The clot may dislodge and affect the lungs also. Subsequently, spontaneous clotting may happen in the legs, brain, heart, eyes. Hence this has to be treated with blood thinners. And a detailed evaluation and investigation called the thrombosis screen had to be done. You have to take medicines to thin the blood like warfarin. You cannot substitute it with produce 75. They act in different ways. If you are concerned about the monitoring of the dose, then you can take tablet xeralto. With this you need not be concerned about monitoring and there are no side effects. This is safe and effective.
1 person found this helpful
Venous thrombosis should be taken seriously, please never switch medicine without concerned physician advice, regular investigation and proper treatment will help you to recover. Regards.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.